Vol. 13, No. 5, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Global existence for the derivative nonlinear Schrödinger equation with arbitrary spectral singularities

Robert Jenkins, Jiaqi Liu, Peter Perry and Catherine Sulem

Vol. 13 (2020), No. 5, 1539–1578
Abstract

We show that the derivative nonlinear Schrödinger (DNLS) equation is globally well-posed in the weighted Sobolev space H2,2(). Our result exploits the complete integrability of the DNLS equation and removes certain spectral conditions on the initial data required by our previous work, thanks to Zhou’s analysis (Comm. Pure Appl. Math. 42:7 (1989), 895–938) on spectral singularities in the context of inverse scattering.

Keywords
derivative nonlinear Schrödinger, inverse scattering, global well-posedness
Mathematical Subject Classification 2010
Primary: 35Q55, 37K15
Secondary: 35P25, 35R30
Milestones
Received: 5 September 2018
Revised: 16 April 2019
Accepted: 31 May 2019
Published: 27 July 2020
Authors
Robert Jenkins
Department of Mathematics
Colorado State University
Fort Collins, CO
United States
Jiaqi Liu
Department of Mathematics
University of Toronto
Toronto, ON
Canada
Peter Perry
Department of Mathematics
University of Kentucky
Lexington, KY
United States
Catherine Sulem
Department of Mathematics
University of Toronto
Toronto, ON
Canada